# SDR REXA2025012700091

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: CC67033376S0101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPSTAN MOUNT BRACKETS ARE BROKEN AND REQUIRE REPLACEMENT. FABRICATED, LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL P/N CC670-33376-S0101 AT F.S. 271.94 R/H SIDE UNDER COCKPIT FLOOR IAW STEPS 1, 2 & 3 OF MHIRJ SNIEO CC670-33376 IDENTIFIER S01.  C/W LPI ON NEW INTERCOSTAL IAW STEP 4 OF MHIRJ SNIEO CC670-33376 IDENTIFIER S01. NO INDICATIONS NOTED AT THIS TIME.  COMPLIED WITH REMAINING STEPS 5, 6 & 7 (SURFACE FINISH, ENSURE REQUIREMENTS OF DRWG ARE MET AND PART MARK) OF MHIRJ SNIEO CC670-33376 IDENTIFIER S01.  INSTALLED NEW SERVICEABLE INTERCOSTAL P/N CC670-33376-S0101 AT F.S. 271.94 R/H SIDE UNDER COCKPIT FLOOR IAW STEPS 1, 2 & 3 OF MHIRJ SNIEO CC670-33050 IDENTIFIER S02.
